# SDR ASOA20141106325

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 145840
- Aircraft time: 23,358 hours, 14,380 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 272DR CRACKED BETWEEN RIVETS AND AT RADIUS FOR SLIDE PIN RING.  MAINTENANCE  PERFORMED REPAIR ON 272DR IAW EC5240-01086.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
